# SDR CALA0000089

- Difficulty date: January 26, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14839
- Make and model: Doug DC-9-82
- Aircraft serial: 49635
- System (JASC): 5280 · Landing Gear Doors
- Part: Rib
- Condition: Cracked
- Location: Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN I/B TOP END OF FORWARD RIB ON LT MLG I/B DOOR.  THE SKIN WAS REMOVED AND THE CRACK WAS STOP DRILLED.  A REPAIR ANGLE WAS INSTALLED IAW SRM 53-01, FIGURE 2, 51-10-3, AND 51-30-05.  THE SKIN WAS CLOSED IAW SRM 51-30-1, 51-30-2, AND 51-30-8.
